# SDR CA081111005

- Difficulty date: November 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Condition: Shorted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A NOSE STEERING CAUTION ON TAKEOFF. UPON LANDING, ALL 3 GEARS SHOW RED WITH GEAR DOWN SELECTION. ALTERNATE EXTENSION USED IAW QRH. ALL GREEN WITH ALT EXTENSION. FAULT CODES HAVE BEEN RETRIEVED AND ENTERED INTO THERE COMPUTER SYS. MX FOUND A SHORT TO GROUND IN THE UP SOLENOID OF THE LANDING GEAR SELECTOR VALVE.
